# SDR UPS05M44683

- Difficulty date: June 7, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TOUCHDOWN, BLOWN TIRE(S) SUBSEQUENT FIRE.  ENTERED WRONG TAIL NUMBER ON ORIGINAL MRR, PLEASE DISREGARD UPS05M44678.  AIRCRAFT HARD LANDING INSPECTION, DAMAGE ASSESSMENT AND REPAIRS COMPLETED AND AIRCRAFT IS RETURNED TO SERVICE WITH REFERENCE TO BOEING JAC UPS-596 MAINTENANCE RELEASE AND UPS CONTRACT 6-1171-01391.  RECORDS ON FILE WITH BOEING W/B 11-0596-091205, PER LP 506858/3.
